CSpace

Browse/Search Results:  1-10 of 20 Help

Selected(0)Clear Items/Page:    Sort:
Symmetric-Adjoint and Symplectic-Adjoint Runge-Kutta Methods and Their Applications 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2022, 页码: 32
Authors:  Sun, Geng;  Gan, Siqing;  Liu, Hongyu;  Shang, Zaijiu
Favorite  |  View/Download:53/0  |  Submit date:2022/04/02
Key words  Runge-Kutta method  symmetric  symplectic  adjoint  high-order  explicit method  
Positivity-preserving symplectic methods for the stochastic Lotka-Volterra predator-prey model 期刊论文
BIT NUMERICAL MATHEMATICS, 2021, 页码: 28
Authors:  Hong, Jialin;  Ji, Lihai;  Wang, Xu;  Zhang, Jingjing
Favorite  |  View/Download:49/0  |  Submit date:2022/04/02
Stochastic Lotka-Volterra predator-prey model  Positivity  Stochastic symplecticity  Structure-preserving methods  Convergence order conditions  
RUNGE-KUTTA SEMIDISCRETIZATIONS FOR STOCHASTIC MAXWELL EQUATIONS WITH ADDITIVE NOISE 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2019, 卷号: 57, 期号: 2, 页码: 702-727
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai
Favorite  |  View/Download:80/0  |  Submit date:2020/01/10
stochastic Maxwell equations  stochastic Runge-Kutta semidiscretization  stochastic symplecticity  mean-square convergence order  
NUMERICAL ANALYSIS ON ERGODIC LIMIT OF APPROXIMATIONS FOR STOCHASTIC NLS EQUATION VIA MULTI-SYMPLECTIC SCHEME 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 1, 页码: 305-327
Authors:  Hong, Jialin;  Wang, Xu;  Zhang, Liying
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30
stochastic Schriidinger equation  multiplicative noise  unique ergodicity  multisymplectic scheme  weak error  
SYMPLECTIC RUNGE-KUTTA SEMIDISCRETIZATION FOR STOCHASTIC SCHRODINGER EQUATION 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2016, 卷号: 54, 期号: 4, 页码: 2569-2593
Authors:  Chen, Chuchu;  Hong, Jialin
Favorite  |  View/Download:54/0  |  Submit date:2018/07/30
stochastic Schrodinger equation  infinite-dimensional stochastic Hamiltonian system  symplectic structure  symplectic Runge-Kutta method  semidiscretization  mean-square convergence order  
A WELL-BALANCED SYMPLECTICITY-PRESERVING GAS-KINETIC SCHEME FOR HYDRODYNAMIC EQUATIONS UNDER GRAVITATIONAL FIELD 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2011, 卷号: 33, 期号: 5, 页码: 2356-2381
Authors:  Luo, Jun;  Xu, Kun;  Liu, Na
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30
gas-kinetic scheme  hydrodynamic equations  gravitational potential  symplecticity preserving  well-balanced scheme  
Multi-symplectic Birkhoffian structure for PDEs with dissipation terms 期刊论文
PHYSICS LETTERS A, 2010, 卷号: 374, 期号: 24, 页码: 2410-2416
Authors:  Su, Hongling;  Qin, Mengzhao;  Wang, Yushun;  Scherer, Rudolf
Favorite  |  View/Download:64/0  |  Submit date:2018/07/30
Self-adjoint system  PDEs with dissipation term  Birkhoffian structure  Birkhoffian multi-symplectic integrator  Conservation of multi-symplecticity  Discrete variational principle  
Predictor-corrector methods for a linear stochastic oscillator with additive noise 期刊论文
MATHEMATICAL AND COMPUTER MODELLING, 2007, 卷号: 46, 期号: 5-6, 页码: 738-764
Authors:  Hong, Jialin;  Scherer, Rudolf;  Wang, Lijin
Favorite  |  View/Download:71/0  |  Submit date:2018/07/30
predictor-corrector method  linear stochastic oscillator  symplecticity  stochastic Hamiltonian system  second moment  mean-square convergence  
Explicit multi-symplectic methods for Hamiltonian wave equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2007, 卷号: 2, 期号: 4, 页码: 662-683
Authors:  Hong, Jialin;  Jiang, Shanshan;  Li, Chun;  Liu, Hongyu
Favorite  |  View/Download:62/0  |  Submit date:2018/07/30
Hamiltonian wave equations  multi-symplectic integration  symplectic Runge-Kutta methods  symplectic Runge-Kutta-Nystrom methods  
Conjugate symplecticity of second-order linear multi-step methods 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2007, 卷号: 203, 期号: 1, 页码: 6-14
Authors:  Feng, Quan-Dong;  Jiao, Yan-Dong;  Tang, Yi-Fa
Favorite  |  View/Download:60/0  |  Submit date:2018/07/30
linear multi-step method  step-transition operator  B-series  conjugate relation  symplecticity